| Model Number |
FM-410350 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Healthcare professional reported left side "exchange from textured to smooth breast implants due to the patient¿s concern with the product" and capsular contracture baker grade unknown.Device has been explanted.